# SDR Y0CB20190424003

- Difficulty date: April 19, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N3DE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145626
- Aircraft time: 18,391 hours, 17,613 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: CS500060D4A
- Part serial: NA
- Condition: Burned
- Location: Nr 2 Pitot
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS BEING REPOSITIONED AND WAS AT 12,000 FEET CROSSING OVER THUNDERSTORMS WHEN THE EICAS DISPLAYED A PITOT 2 FAIL MESSAGE.  A STRONG ELECTRICAL ODOR FOLLOWED ALONG WITH SMOKE COMING FROM THE RT SIDE OF THE COCKPIT.  THE PILOTS FOLLOWED EMERGENCY ACTION ITEMS FOR CABIN FIRE AND SMOKE.  REQUESTED A SUITABLE AIRPORT AND DIVERTED.   THE AIRCRAFT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE INSPECTED THE PITOT 2 SYSTEM, FOUND THE CURRENT SENSOR RELAY K0054 BURNED AND BULGED FROM OVERHEATING.  ALSO FOUND THE RELAY SOCKET DAMAGED FROM THE HEAT OF THE RELAY.  BOTH THE RELAY AND THE SOCKET WERE REPLACED, ALL WIRING WAS INSPECTED AND SYSTEM TESTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  AD 2008-22-19 HAD BEEN ACCOMPLISHED ON THIS AIRCRAFT, WHICH INVOLVED THE INSPECTION AND COMPLETION OF SB 145-30-0052 FOR THE PITOT 2 SYSTEM.
